I have run out of my psych meds and am wondering what side effects I will have ?
- 19 Aug 2017 by mosquitowarrior
- 20 August 2017
- effexor, effexor xr, seroquel, hydroxyzine, prazosin, side effect, prescription
I was prescribed Effexor xr 150 mg 1x daily, Seroquel 25 mg 1x daily, Prazosin 1 mg 1x daily and Hydroxyzine Pamoate 50 mg 3x daily when I was hospitalized in June. They gave me 1 refill of each but I am not meeting with a Psych Dr until September 6th so I am wondering what the side effects of going without them for two weeks are going to be?
Hi, warrior! With that cocktail of meds you don't want to know what the discontinuation syndrome could be like although many people stop cold turkey with no effects at all. Do you have a GP who could prescribe for you?
Best regards, Wildcat
I am on efexor xl 150 mg l daily if I miss l tablet I have very bad withdraw symptoms sick stomach electric shocks I hope to God u don't get any of it so sorry I ever started taking efexor if u get any hun get to a gp for ur own sake best of luck
In a way you are gonna feel awful as stopping so suddenly with completely mess your system up! I'm messed up after missing just one day x
I would try & call your doctor. Even though it's the weekend. Hopefully someone is on call. I was on Effexor & I don't wish the withdrawals on anyone, and I tapered down over a few months.
You should not go cold turkey on your psych meds. I had withdrawals on Effexor, they were bad and I was only on them 8 weeks. I tapered but still had withdrawals. If I were you I would call your doctor and leave a message about your meds ASAP. You do not want to become unstable without your meds. If need to go back to the hospital you were in and tell them you ran out of your meds. Or call the hospital.
Hope you find a way to get them refilled soon.
Call the doctor's office and ask for their advice.
This is a dangerous situation especially since you were hospitalized and New on these drugs.
You don't know what emotional response you will have with sudden discontinuation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2009 • 2 answers
Posted 1 Nov 2014 • 3 answers
Posted 7 Apr 2015 • 3 answers
Posted 11 May 2016 • 2 answers
Posted 17 Jan 2018 • 2 answers